# SDR AALA202502190158

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 16,472 hours, 6,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R GIRT BAR HARD TO RELEASE. CLEANED AND REMOVED DIRT FROM GIRT BAR  RETAINER CLIP ON BUSTLE. OPERTIONAL CHECK GOOD. PER MM 25-66-01.
